# SDR DALA13008109204

- Difficulty date: February 17, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 48,174 hours, 25,610 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E RIB AT OTBD EDGE OF SLAT IS CRACKED AT LOWER END.  REJECTED, EDGE DISTANCE WAS NOT MAINTAINED ON REPAIR.  REPAIRED CRACK AND MISDRILLED HOLES IAW ERA 509152-14, REV. O.
